# SDR ASAA2015011510544

- Difficulty date: January 15, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580730
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294, STRINGER 12R ANGLE CRACKED.  ACFT GROUNDED. R & R CRACKED ANGLE IAW SRM 51 40-02-0G-0.
